Illinois Journal of Mathematics

Potential theory on complex projective space: Application to characterization of pluripolar sets and growth of analytic varieties

R. E. Molzon

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 28, Issue 1 (1984), 103-119.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046156

Digital Object Identifier
doi:10.1215/ijm/1256046156

Mathematical Reviews number (MathSciNet)
MR730714

Zentralblatt MATH identifier
0583.32045

Subjects
Primary: 32H30: Value distribution theory in higher dimensions {For function- theoretic properties, see 32A22}
Secondary: 31C10: Pluriharmonic and plurisubharmonic functions [See also 32U05] 32C25: Analytic subsets and submanifolds

Citation

Molzon, R. E. Potential theory on complex projective space: Application to characterization of pluripolar sets and growth of analytic varieties. Illinois J. Math. 28 (1984), no. 1, 103--119. doi:10.1215/ijm/1256046156. https://projecteuclid.org/euclid.ijm/1256046156


Export citation